Articles with primary mathematical subject classification: 35Q35

Nonuniqueness of weak solutions to the Navier-Stokes equation

Pages 101-144 by Tristan Buckmaster, Vlad Vicol | From volume 189-1

Global well-posedness of the three-dimensional viscous primitive equations of large scale ocean and atmosphere dynamics

Pages 245-267 by Chongsheng Cao, Edriss S. Titi | From volume 166-1

Analyticity of periodic traveling free surface water waves with vorticity

Pages 559-568 by Adrian Constantin, Joachim Escher | From volume 173-1

Finite time singularity for the modified SQG patch equation

Pages 909-948 by Alexander Kiselev, Lenya Ryzhik, Yao Yao, Andrej Zlato{š} | From volume 184-3